# SDR 0203969914

- Difficulty date: November 13, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- Aircraft time: 78,655 hours, 87,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN, corrosion was found just forward and below the aft cargo door forward lower corner. The existing repair was removed and a new repair was installed per EA 99-191383.
